- 05-23-2012, 01:44 AM
- 05-23-2012, 02:35 AM
I'll play along - steroids are known to increase blood pressure and yes a pounding heart can be dangerous . If you would be so kind as to elaborate on what supports supplements you are running along with this cycle ? . Age , training experience ?? It's easier to help with information pertinent to your situation.
"if you don't want side effects don't take steroids " - unknown"Strive to seize the initiative in all things"
- 05-23-2012, 03:26 AM
Extremely unlikely that you would have any side effects or bp issues the first day you take a prohormone. Sounds more like anxiety.
05-23-2012, 05:02 PM
who the hell likes side effects? lmao, and big david thats what i was thinking,i kinda have an anxiety problem already without em, i really hope thats all it is though
05-23-2012, 05:20 PM
On the contrary, you should expect side effects on the first dosage, esp if its legit. oral steroids begin working on the first dosage, with changes in bp being the most notable.Originally Posted by bigdavid
05-23-2012, 05:21 PM
05-23-2012, 07:41 PM
05-23-2012, 08:09 PM
05-24-2012, 04:32 PM
thanks jbry, but the thing is im just worried about my heart pounding like crazy like it did that one time,it was scary ****,trust me im no ***** lol, but this was scary. i felt like it was going to explode. do steriods increase your heart rate too? or just bp?
05-26-2012, 05:34 AM
i would keep rsearching and stay away till u get a little older and learn more bout what your putting in your body.
just my 2 cents. but if you decide to use, then good luck with your cycle.
Similar Forum Threads
- By rubbermonkey in forum AnabolicsReplies: 2Last Post: 03-17-2010, 09:48 PM
- By digink in forum SupplementsReplies: 0Last Post: 10-03-2006, 03:58 PM
- By TiTanUp in forum AnabolicsReplies: 26Last Post: 07-29-2006, 03:15 PM
- By Anubis 3611 in forum Cycle InfoReplies: 1Last Post: 06-06-2006, 09:11 AM
- By vigor in forum SupplementsReplies: 3Last Post: 03-30-2006, 08:21 PM